# SDR 04FDEA02239

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP - FLAP VANE OUTBOARD TEE FITTING AFT HOLE FOUND CORRODED. CORROSION REMOVED AS PER SRM 51-21-01, VOLUME II. ORIGINAL DIAMETER=0.876, FINAL DIAMETER=0.8932. OVERSIZE BUSHING FABRICATED AND INSTALLED AS PER FEDEX EA 1-5750-80310, TITLE: WINGS - TRAILING EDGE FLAPS - LEFT HAND INBOARD FLAP VANE - OUTBOARD TEE FITTING BORES. CORROSION REPAIR.
